# SDR SWIA202266750

- Difficulty date: September 12, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED / DENTED ON AFT. FUSE., FS589.0+6", RSTR. 25+4.5".REPAIRED SKIN GOUGED / DENT AT  FS589.0+6", RSTR. 25+4.5". TO MHIRJ REO 601R-53-61-7900 REV -- DATED 2022-10-17, PATCH REPAIR AT DEFECT AREA, PRESSURE LEAK CHECK GOOD. / COMPLIED WITHY SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
